Okay so I've been put on cipro for a nasty colon infection. (Well actually outside my colon) and for 2 days I felt great, but now I'm on day 3-4 and it's starting to make me feel a little nauseous and VERY sleepy. Is this normal?
Ciprofloxacin - How to stop nausea/tiredness from this drug, is there any way to lessen effects?
Question posted by Mhimelick96 on 31 Jan 2016
Last updated on 1 February 2016 by shell2013
I use a otc called nausea and they are like life savers but bigger. There is also Emeril liquid either work good. Being tired I guess your system is telling you its tired . Not a doctor so can not tell you. NAYBE TAJE GOOD Vitamins. Pre natal are,te best. Hope you get over it I did not and now UTI is back so taking penisilin. I will not take cipro it has messed me where it's hard to walk.good luck.
Yes this is real common but should get better if you continue to have this give the doctor a call as far at the probotic's I would wait until about the 7th day and start those but keep them a couple hours apart. hope you get to feeling better very soon
Yes, Cipro is a strong antibiotic. There is a support group on this website for people taking Cipro. Maybe you can get some suggestions there. Also, for nausea I drink Ginger and Lemon tea. I found the best brands of tea bags are Bigelow or Stash or you can make your own . Anything with raw ginger helps, but a small piece of raw ginger will go a long way. Peppermint also helps nausea. Peppermint candy, like the kind your grandmother has in her purse, (red and white stripes). No kidding, they really help. If you drink ginger ale (anything with ginger also helps) , make sure all the carbonation is stirred out. Those are some of my tips. Here's another one that helps me... Popsicles. (Not sugar free, they are full of non sweeteners and you can actually taste them.) I don't know why , but popsicles make my stomach feel better, probably the ice cold?? And its a way to get liquids into you as well. If it gets terribly bad and you have to be on the cipro for a long length of time , there are meds for nausea. But that's up to your dr. Good luck. Hope you feel better.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.